Best Decongestant Sprays. Reviews July, 2020

Basic Care No Drip Nasal Spray, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, 1 Fluid Ounce

Search only Amazon Basic Care brand name
Basic Care No Drip Nasal Spray, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, 1 Fluid Ounce

Current price: 4.49 USD


Check price and availability


Height: 4.875 Inches

Length: 1.3125 Inches

Width: 1.9375 Inches

Weight: 0.133 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief

More Info

Vicks Sinex SEVERE Original Ultra Fine Mist Sinus Nasal Spray Decongestant for Fast Relief of Cold and Allergy Congestion, Twin Pack, 2 x 0.5 FL OZ,

Search only Vicks brand name
Vicks Sinex SEVERE Original Ultra Fine Mist Sinus Nasal Spray Decongestant for Fast Relief of Cold and Allergy Congestion, Twin Pack, 2 x 0.5 FL OZ,

Current price: 14.97 USD

Saving: $3.03 (17%)


Check price and availability


Height: 5.4 Inches

Length: 2.56 Inches

Width: 3.86 Inches

Weight: 0.0625 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes

More Info

HealthA2Z Fluticasone Propionate Nasal Sprays, 24 Hour Allergy Relief,120 Sprays, 0.54 fl oz

Search only HealthA2Z brand name
HealthA2Z Fluticasone Propionate Nasal Sprays, 24 Hour Allergy Relief,120 Sprays, 0.54 fl oz

Current price: 16.95 USD

Saving: $1.00 (6%)


Check price and availability


Height: 2.85 Inches

Length: 4.9 Inches

Width: 2.85 Inches

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.

More Info

Sinus & Allergy Fast Acting Nasal Congestion Relief Spray, Mucinex Sinus Max (.75 oz in a bottle), Fast Acting 12 Hour Severe Nasal Congestion Relief

Search only Mucinex brand name
Sinus & Allergy Fast Acting Nasal Congestion Relief Spray, Mucinex Sinus Max (.75 oz in a bottle), Fast Acting 12 Hour Severe Nasal Congestion Relief

Current price: 8.66 USD


Check price and availability


Height: 4.75 Inches

Length: 1.25 Inches

Width: 1.81 Inches

Weight: 0.0917 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.

More Info

Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 120 Sprays

Search only Flonase brand name
Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 120 Sprays

Current price: 18.8 USD

Saving: $8.33 (31%)


Check price and availability


Height: 5.25 Inches

Length: 5.53 Inches

Width: 4.5 Inches

Weight: 0.01875 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray

More Info

NeilMed SinuFrin Decongestant 0.5 Fluid Ounce (15 mL) (packaging may vary)

Search only NeilMed brand name
NeilMed SinuFrin Decongestant 0.5 Fluid Ounce (15 mL) (packaging may vary)

Current price: 7 USD


Check price and availability


Height: 5.22 Inches

Length: 2.125 Inches

Width: 2.125 Inches

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
  • Oxymetazoline HCI nasal solution
  • Relief up to 12 hours of nasal congestion
  • Quick nasal congestion relief

More Info

Afrin No Drip Extra Moisturizing 12 Hour Nasal Congestion Relief Pump Mist - 15 mL

Search only Afrin brand name
Afrin No Drip Extra Moisturizing 12 Hour Nasal Congestion Relief Pump Mist - 15 mL

Current price: 6.98 USD

Saving: $1.92 (22%)


Check price and availability


Height: 4.5 Inches

Length: 1.33 Inches

Width: 1.99 Inches

Weight: 0.1 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
  • Oxymetazoline HCI nasal solution
  • Relief up to 12 hours of nasal congestion
  • Quick nasal congestion relief
  • Use Afrin pump mist as directed, spraying two or three times into each nostril for no more than three days
  • 12 hour medicated moisturizing nasal spray soothes dry nasal passages
  • Medicated no drip nasal spray doesn’t drip from your nose or down your throat
  • Nasal decongestant pump mist works instantly to provide nasal and sinus congestion relief
  • One box of 15 mL Afrin No Drip Extra Moisturizing 12 Hour Nasal Congestion Relief Pump Mist

More Info

Nasacort Allergy 24HR Nasal Spray for Adults, Non-Drowsy & Alcohol-Free, 120 Sprays, 0.57 fl. oz. 2pk

Search only Nasacort brand name
Nasacort Allergy 24HR Nasal Spray for Adults, Non-Drowsy & Alcohol-Free, 120 Sprays, 0.57 fl. oz. 2pk

Current price: 24 USD

Saving: $13.99 (37%)


Check price and availability


Height: 4.75 Inches

Length: 4.69 Inches

Width: 1.18 Inches

Weight: 0.19 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
  • Oxymetazoline HCI nasal solution
  • Relief up to 12 hours of nasal congestion
  • Quick nasal congestion relief
  • Use Afrin pump mist as directed, spraying two or three times into each nostril for no more than three days
  • 12 hour medicated moisturizing nasal spray soothes dry nasal passages
  • Medicated no drip nasal spray doesn’t drip from your nose or down your throat
  • Nasal decongestant pump mist works instantly to provide nasal and sinus congestion relief
  • One box of 15 mL Afrin No Drip Extra Moisturizing 12 Hour Nasal Congestion Relief Pump Mist
  • No drip-Stays where it's Sprayed
  • Non-Drowsey
  • Multi-Symptom, 24 hour Nasal Allergy Relief; 2 X 120 Nasal Spray
  • NON-ADDICTIVE: This over-the-counter nasal allergy spray is non-addictive and safe to use when used as directed with blood pressure medication* *Please consult with your doctor before taking Nasacort with any other medication
  • NON-DROWSY: This alcohol-free and scent-free nasal allergy spray won't make you drowsy
  • MULTI-SYMPTOM RELIEF: Nasacort Spray relieves nasal allergy congestion, sneezing, and runny and itchy nose
  • 24-HOUR RELIEF: Nasacort Nasal Spray provides a full 24 hours of relief from nasal allergy symptoms
  • INCLUDES: Two (2) 0.57 fl. oz. spray bottles of Nasacort Allergy 24HR Nasal Spray for Adults

More Info

Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, 1 Fluid Ounce

Search only Amazon Basic Care brand name
Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, 1 Fluid Ounce

Current price: 4.88 USD


Check price and availability


Height: 4.875 Inches

Length: 1.3125 Inches

Width: 1.9375 Inches

Weight: 0.133 Pounds

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
  • Oxymetazoline HCI nasal solution
  • Relief up to 12 hours of nasal congestion
  • Quick nasal congestion relief
  • Use Afrin pump mist as directed, spraying two or three times into each nostril for no more than three days
  • 12 hour medicated moisturizing nasal spray soothes dry nasal passages
  • Medicated no drip nasal spray doesn’t drip from your nose or down your throat
  • Nasal decongestant pump mist works instantly to provide nasal and sinus congestion relief
  • One box of 15 mL Afrin No Drip Extra Moisturizing 12 Hour Nasal Congestion Relief Pump Mist
  • No drip-Stays where it's Sprayed
  • Non-Drowsey
  • Multi-Symptom, 24 hour Nasal Allergy Relief; 2 X 120 Nasal Spray
  • NON-ADDICTIVE: This over-the-counter nasal allergy spray is non-addictive and safe to use when used as directed with blood pressure medication* *Please consult with your doctor before taking Nasacort with any other medication
  • NON-DROWSY: This alcohol-free and scent-free nasal allergy spray won't make you drowsy
  • MULTI-SYMPTOM RELIEF: Nasacort Spray relieves nasal allergy congestion, sneezing, and runny and itchy nose
  • 24-HOUR RELIEF: Nasacort Nasal Spray provides a full 24 hours of relief from nasal allergy symptoms
  • INCLUDES: Two (2) 0.57 fl. oz. spray bottles of Nasacort Allergy 24HR Nasal Spray for Adults
  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Severe congestion formula pump mist Safety Sealed This product is gluten free Contains Menthol
  • NASAL RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • 12 HOUR, MAXIMUM STRENGTH RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief

More Info

Saline Nasal Spray for Baby and Kids by Boogie Mist, Decongestant, Made with Sterile Saline, Safe for Newborn, Fresh Scent, 3.1 Ounce

Search only Boogie Mist brand name
Saline Nasal Spray for Baby and Kids by Boogie Mist, Decongestant, Made with Sterile Saline, Safe for Newborn, Fresh Scent, 3.1 Ounce

Current price: 5.49 USD

Saving: $1.51 (22%)


Check price and availability


Height: 6.63 Inches

Length: 1.78 Inches

Width: 1.78 Inches

Weight: 3.1 ounces

  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Nasal decongestant pump mist Safety Sealed This product is gluten free
  • NASAL RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • SOOTHING 12 HOUR MAXIMUM STRENGTH RELIEF: Basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Ultra fine mist. Clear your head with an ultra fine mist and powerful Vicks Vapors
  • 12 hour relief. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure
  • Breathe freely fast. Provides powerful sinus congestion relief in seconds so you can breathe freely
  • For colds and allergies. Over-the-counter nasal Spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies
  • Sinus pressure relief. Effective nasal Spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes
  • DIRECTIONS: Week 1: use 2 sprays in each nostril daily/Week 2 through 6 months: use 1 or 2 sprays in each nostril once daily, as needed to treat symptoms/After 6 months of daily use: ask a doctor if you can keep using.
  • WARNINGS: only for use in the nose. Do not spray into your eyes or mouth.
  • NON-DROWSY: A non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms.
  • 24-HOUR ALLERGY RELIEF: HealthA2Z Fluticasone Propionate Nasal Spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: Itchy, Watery Eyes, Nasal Congestion, Runny Nose, Itchy Nose, Sneezing.
  • ACTIVE INGREDIENT: Compare to the Active ingredient in Flonase.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • Use up to two sprays in each nostril daily
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
  • Oxymetazoline HCI nasal solution
  • Relief up to 12 hours of nasal congestion
  • Quick nasal congestion relief
  • Use Afrin pump mist as directed, spraying two or three times into each nostril for no more than three days
  • 12 hour medicated moisturizing nasal spray soothes dry nasal passages
  • Medicated no drip nasal spray doesn’t drip from your nose or down your throat
  • Nasal decongestant pump mist works instantly to provide nasal and sinus congestion relief
  • One box of 15 mL Afrin No Drip Extra Moisturizing 12 Hour Nasal Congestion Relief Pump Mist
  • No drip-Stays where it's Sprayed
  • Non-Drowsey
  • Multi-Symptom, 24 hour Nasal Allergy Relief; 2 X 120 Nasal Spray
  • NON-ADDICTIVE: This over-the-counter nasal allergy spray is non-addictive and safe to use when used as directed with blood pressure medication* *Please consult with your doctor before taking Nasacort with any other medication
  • NON-DROWSY: This alcohol-free and scent-free nasal allergy spray won't make you drowsy
  • MULTI-SYMPTOM RELIEF: Nasacort Spray relieves nasal allergy congestion, sneezing, and runny and itchy nose
  • 24-HOUR RELIEF: Nasacort Nasal Spray provides a full 24 hours of relief from nasal allergy symptoms
  • INCLUDES: Two (2) 0.57 fl. oz. spray bottles of Nasacort Allergy 24HR Nasal Spray for Adults
  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat Severe congestion formula pump mist Safety Sealed This product is gluten free Contains Menthol
  • NASAL RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely
  • FAST NASAL CONGESTION RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies Temporarily relieves sinus congestion and pressure
  • 12 HOUR, MAXIMUM STRENGTH RELIEF: Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies
  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of US physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin No Drip Offers maximum strength nasal congestion relief
  • Made in the USA
  • SCENTED SCHNOZZLE: No fragrance added to the natural saline formula but comes with a Fresh scented applicator tip (Schnozzle) that kids love.
  • CONVENIENT & EASY-TO-USE: Gentle, kid-friendly saline mist is an easy-to-use alternative to saline spray or drops.
  • GENTLE: Gentle enough to use as often as needed – everyday or when cold, flu or allergy symptoms are at their worst.
  • NATURAL SALINE FORMULA: Non-medicated sterile saline mist is natural, hypoallergenic, and works quickly inside the naval cavity to ease congestion.
  • HELPS CLEAR AND MOISTURIZE: Boogie Mist Saline Nose Mist helps moisturize dry, irritated, stuffy noses and flush dust, dirt, and pollen from nasal and sinus passages

More Info

1    2    3    4    5    6    7    8    9    10